Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Starshapedness of level sets for the obstacle problem and for the capacitory potential problem
HTML articles powered by AMS MathViewer

by Bernhard Kawohl PDF
Proc. Amer. Math. Soc. 89 (1983), 637-640 Request permission

Abstract:

If the geometry of the data in the obstacle problem and the capacitory potential problem is starshaped then so are the solutions. The proofs are based on appropriate maximum principles.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 637-640
  • MSC: Primary 35J85; Secondary 31B20, 35B50, 35R35, 49A29
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0718988-8
  • MathSciNet review: 718988